MAUDE Adverse Event Report: SALTER LABS SALTER LABS DIVIDED ETCO2 CANNULA

SALTER LABS SALTER LABS DIVIDED ETCO2 CANNULA
Model Number 4950-7-7
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial and final report.The unit in question was returned for evaluation.The sample was returned with the ifu and the part/lot number was found to match the original complaint description.An occlusion/leak was found on the soft headset o2 side of the h connector.
 
Event or Problem Description
Initial and final report.Customer reports the oxygen tubing leaked which appeared to cause a patient's o2 saturation to drop (value not supplied).The patient responded to supplemental o2 by the nurse anesthetist.The cannula was changed and the procedure was completed without further incident.Patient was discharged to home after an uneventful recovery.There was no injury reported.

Brand Name
SALTER LABS DIVIDED ETCO2 CANNULA
Common Device Name
ETCO2 CANNULA
Manufacturer (Section D)
SALTER LABS
2365 camino vida roble
carlsbad CA 92011
MDR Report Key6712803
Report Number3000219639-2017-00001
Device Sequence Number1967834
Product Code CCK
UDI-Device Identifier00607411301681
UDI-Public00607411301681
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model Number4950-7-7
Device Catalogue Number4950-7-7
Device Lot NumberNOP022717B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2017
Initial Report FDA Received Date07/13/2017
Patient Sequence Number1